# SDR SWIA97891

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF BOTH AHRS SHOWED GYRO AND COMPUTER FLAGS.  NR 1 ADI CIRCUIT BREAKER OPENED.  RETURNED FOR LANDING.  AFTER LANDING, GYRO FLAGS DISAPPEARED BUT COMPUTER FLAG REMAINED ON CAPTAINS ADI.  REPLACED NR 1 INVERTER.  BOTH AHRS AND ADI'S CHECKED NORMAL WITH NO FLAGS IN VIEW.
